My mother is an epileptic and has had seizures all my life. Because of her I am terrified of having a seizure, they are pretty scary to watch and I am sure to go through. Anyway, my doctor put me on Wellbutrin XL 150 mg. I have taken it for 3 days and don't feel great but my head is definately a little less cloudy. My question is that if you are going to have a medication induced seizure would it have already happened?
Please don't worry about this, it will consume you. Did you discuss your fear of a seizure with your prescribing doctor? He knows which meds are less likely to have this side effect. Work closely with your doctor regarding this. I truly understand your concern but with anxiety, worrying like this can become an obcession and you don't need to add to your anxiety. Know that your mother cannot remember her seizure at all, and is never aware of going thru one. Are her's now controlled with medication? You say you don't feel great, so contact your doctor and ask if this is just your body adjusting to the medication. They need to know how you are feeling, and expect to hear from you with any concerns. Take care.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.